# SDR DALA2021112807285

- Difficulty date: November 24, 2021
- Submitted: November 28, 2021
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 62,954 hours, 27,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2029540) DURING CCK AT QRO, WHILE PERFORMING RH FUSELAGE SKIN AT FRAME STA 540 INSPECTIONS PER WC 5331-01278-01B AND WC 5331-01278-2B, CRACKS WERE FOUND ON SKIN AND BULKHEAD SIDE CHORD HOLE. MAINTENANCE REPAIRED CRACKS PER ERA 595574-14.
